MathSciNet Relay Station
MathSciNet bibliographic data
MR2210139 (2007a:35038) 35J60 (34A12 34C11)
García-Huidobro, Marta; Manásevich, Raúl; Yarur, Cecilia S. On the structure of positive radial solutions to an equation containing a $p$-Laplacian with weight. J. Differential Equations 223 (2006), no. 1, 51–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement